# SDR 2021F00019

- Difficulty date: February 8, 2021
- Submitted: February 8, 2021
- Operation: General aviation
- Aircraft: N385QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800115
- Aircraft time: 12,161 hours, 8,106 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 693203519
- Condition: Corroded
- Location: Zone 300
- Part time: 12,161 hours, 8,106 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO HORIZONTAL TRAILING EDGE PANELS. TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ28656M2 DATED FEB. 7, 2021.
